How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Physician
Category: Dermatology
Satisfied Customers: 9554
Experience:  Doctor of Medicine
28323552
Type Your Dermatology Question Here...
Dr. SH is online now

I have just started a three day course of Picato 150 grams I

This answer was rated:

I have just started a three day course of Picato 150 grams I felt it burn on my cheek area very much (first night ). Very red and very hot this am .
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: Shall I continue with second treatment tonight ?
JA: Anything else in your medical history you think the doctor should know?
Customer: No I don’t think so

Hi there.
Thank you for your question.
I will be helping you out with your concerns today.

Yes you should continue using it. The skin reaction will usually start within one day of starting treatment and may get worse for the first week, but the skin will then typically heal within two weeks when treating areas on the face or scalp, and within four weeks when treating the trunk or limbs.

Let me know if you have more questions.
Please rate me by clicking on one of the rating options at your end when you are done asking.
Kindest regards

Dr. SH and other Dermatology Specialists are ready to help you